advertisement
Question
Posted by: C. | 2007/06/20

Meds change.

Hi.

Psichiatrist said lithium not the culprit of symptoms. But switched to lamictin anyway. He said the best for BP II was lamicton and seroquel, and we can remove the cipralex in a month or two when on optimal dose of lamictin.

xxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, sounds promising --- lets hope it all works out well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement